Jump to content

vivienne

Members
  • Content Count

    28
  • Joined

  • Last visited

  • Days Won

    1

vivienne last won the day on March 3 2012

vivienne had the most liked content!

Community Reputation

2 Neutral

1 Follower

About vivienne

  • Rank
    Member

Profile Information

  • Gender
    Not Telling
  • Interests
    HPPD

Recent Profile Visitors

3,481 profile views
  1. I might have inquired about orphenadrine on this site around the year 2012. I had a similar experience as described above, although I stopped taking it merely after one pill. One pill was sufficient to notice a change in the baseline level of my hppd. My visuals were “enhanced “— or more noticeable, and as a result; my dp/dr increased. Thankfully this only lasted for a few weeks, as far as I remember. It was not the worst experience I’ve ever had with medications increasing my visuals, but personally, I would never take it again because there are other muscle relaxers that lack this
  2. I always thought it to be sort of a BS diagnosis, but today a doctor mentioned something that made me think more of it, in relation to HPPD. He said patients with fibromyalgia react far more strongly than others to far less medication. I've not really heard that before, but I found it interesting that many of us have body pains, head pressure, etc (something someone could call fibromyalgia) in addition to not tolerating medications very well. Could be random coincidence and I'm sure some of us tolerate medications just fine.
  3. Thank you for the great information, Visual. This is hopeful. Now if I can plan to eventually get back to Columbus where I have my long term relationships established with my doctors I know I can try it. My GP there does believe HPPD as a legitimate diagnoses. I saw a neurologist today in my current location (military move) and he was very "old school", very nice, but I didn't bring it up because I have seen enough doctors to sense that it wouldn't be a good idea and would distract from the major reason I was there( seizures after several bouts with meningitis). At least that was what intuiti
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.